HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Anxiety (http://www.healthboards.com/boards/anxiety/)
-   -   New to Klonopin and have questions (http://www.healthboards.com/boards/anxiety/914767-new-klonopin-have-questions.html)

KTB83 08-19-2012 10:23 AM

New to Klonopin and have questions
 
Hello! I just officially got diagnosed with generalized anxiety disorder and panic and my doctor prescribed me a pretty low down of klonopin. Just .5 a day. Anyway, I am mostly really happy with the effects but I am wondering if there is a way to combat the drowsiness. Also, I get sick after I eat sometimes on it and that makes me not want to eat and causes me more anxiety! Has any one else had these effects?

Thanks!

Jeffrulesyou 08-25-2012 02:30 PM

Re: New to Klonopin and have questions
 
I used to take Klonopin for GAD and panic. Yeah the drowsiness was there for me too. I ususally just took it when All I needed to do was lay on my couch and watch TV lol. I don't know if there really is a way to combat the drowsiness. But I was on 2mg which is a huge step up from .5 When I was a Senior in high school I was on .5 and managed to stay wake all day. Drink coffee lots of it :) I never got the sick from food thing, you should tell your doc about that maybe he can switch it up for you. Sorry, I don't know much about combating the drowsiness thats just pretty much what it does well did for me atleast

jonnstar 08-26-2012 12:08 AM

Re: New to Klonopin and have questions
 
Might pay to ask your doc about treatment with an SSRI, such as Zoloft, every day, and save the Klonopin for when you feel especialy anxious

Taking the Klonopin in a singe dose at bedtime should help with the drowsiness and othr side effects

blon55 09-01-2012 03:53 PM

Re: New to Klonopin and have questions
 
I just started taking klonopin 1mg twice a day,as needed. Meaning started yesterday. So far, I was able to ssleep better last night, so I appreciated the drowsiness. Haven't been sleeping lately. Huge anxiety due to 3 factors, pain, going off a bunch of meds too fast and a neighbor driving me insane...
The drowsiness should dissipate after some time, just don't drive right after you take it. And if it continues, your dr may want to lower your dose or something. Good luck


All times are GMT -7. The time now is 06:18 AM.